Question by  hanaalami (30)

How long does a rash from an allergic reaction to medicine last?


Answer by  harietta (37)

A rash from an allergic reaction to medicine has a variable clinical course. Even after the offending drug is discontinued, it can take weeks or months for the drug reactions to disappear. The durarion for the rash to cease is related to the exposure time and the amount of drug the person was exposed to.

posted by Anonymous
I took a Z-pak with Simvistatin and have developed a psoriasis type rash has anyone else experienced this?  add a comment

Answer by  wennifred (597)

It should start to lessen almost immediately, and completely disappear within a week or so after discontinuation of the medicine. If it doesn't then the rash was probably caused by something else and will need treatment.


Answer by  YellowCup (1650)

Depends on numerous factors such as: how bad the rash was, how long medicine was took, and how long the medicine will stay in the body's system. Some medicines can take days to fully empty out of your system.


Answer by  Antony (169)

Allergic reactions to Medicine are tricky. We can't predict how long it will take,may be a week. Better you should consult a Physician and follow the instructions will solve this problem.


Answer by  Liz59 (10966)

Well a rash from an allergic reaction to medicine will last about a week at the most depending on whether you continue to take the medicine or not. If you are still taking the medicine, it may last longer.


Answer by  jheremans (1446)

It depends on the drugs you take. But usually antihistamines especially OTCs last for a whole day that is why you take it once a day.


Answer by  jaime24 (744)

A rash from an allergic reaction to medicine should not last for more then 2 days. If it does you will need to seek medical attention, because it could be more serious then some cases though, a reaction can be bad enough to stay for a couple of weeks.


Answer by  cubbykatz (293)

The length of a a rash from an allergic reaction to medicine will depend on what sort of medicine it is and what the reaction was.


Answer by  Anonymous

I'm currently experiencing a drug reaction from prednisone, imagine that....this is what they use to help treat rashes from allergic reactions! My rash has been here for 5 days today, and slowly, slowly letting up. :-/

You have 50 words left!